# SDR AALA201701029001

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 54,325 hours, 20,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R EMERGENCY DOOR DAMPER CYLINDER REQUIRES SERVICING. SERVICED 3R EMERGENCY DOO DAMPER CYLINDER PER AMM 52-22-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
